# SDR 8HBR20180412011

- Difficulty date: October 25, 2017
- Submitted: April 12, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N169JP
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235262
- Aircraft time: 11,269 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN BOTH MAIN WING SPARS AT MLG SUPPORT BRACE TRUNNION FITTING ATTACK POINT. 1 CRACK PER WING IS APPROXIMATELY 1 INCH RUNNING BETWEEN THE NUTPLATE RIVET HOLES. 1 CRACK PER WING APPROXIMATELY 2" RUNNING LATERALLY ALONG LOWER RADIUS OF SPAR.
